RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1997, Volume 33, Number 10, Pages 1374–1381 (Mi de9566)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

On estimates for the solution of a model conjugation problem in the theory of problems with a free boundary

B. V. Bazalii

Institute of Applied Mathematics and Mechanics, National Academy of Sciences of Ukraine, Donetsk

Full text: PDF file (1050 kB)

English version:
Differential Equations, 1997, 33:10, 1380–1387

Bibliographic databases:
UDC: 517.95
Received: 28.02.1996

Citation: B. V. Bazalii, “On estimates for the solution of a model conjugation problem in the theory of problems with a free boundary”, Differ. Uravn., 33:10 (1997), 1374–1381; Differ. Equ., 33:10 (1997), 1380–1387

Citation in format AMSBIB
\Bibitem{Baz97}
\by B.~V.~Bazalii
\paper On estimates for the solution of a model conjugation problem in the theory of problems with a free boundary
\jour Differ. Uravn.
\yr 1997
\vol 33
\issue 10
\pages 1374--1381
\mathnet{http://mi.mathnet.ru/de9566}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1668161}
\transl
\jour Differ. Equ.
\yr 1997
\vol 33
\issue 10
\pages 1380--1387


Linking options:
  • http://mi.mathnet.ru/eng/de9566
  • http://mi.mathnet.ru/eng/de/v33/i10/p1374

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hisasi Tani, “Classical solvability of the radial viscous fingering problem in a Hele–Sha cell with surface tension”, J. Math. Sci., 228:4 (2018), 449–462  mathnet  crossref  crossref
  • Number of views:
    This page:52
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020